# SDR 29GA94272112011A

- Difficulty date: November 20, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Aircraft time: 29,472 hours, 38,258 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3044700
- Part serial: PSPS0023
- Condition: Malfunctioned
- Location: Left
- Part time: 26,170 hours, 10,151 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

FLIGHT: 4073 CLE/LWB DURING TAKEOFF ROLL HEARD A LOUD BANG COMING FROM THE LEFT ENGINE A LOSS OF POWER AND A HUMMING NOISE AFTER ENGINE SHUTDOWN AND VISUAL INSPECTION SEVERAL BUMPS ARE FOUND ON THE LEFT ENGINE EXHAUST.  REPLACED LEFT ENGINE ASSEMBLY.
